Vol. 62, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some new engulfing theorems

Fred D. Crary

Vol. 62 (1976), No. 1, 65–80
Abstract

This paper extends and slightly improves existing piecewise linear radial engulfing theorems for compact polyhedra. For noncompact polyhedra, an engulfing theorem similar to the compact engulfing theorems of Stallings is proved. Two radial engulfing theorems for noncompact polyhedra similar to the compact radial engulfing theorems of Bing are proved.

Mathematical Subject Classification
Primary: 57A30, 57A30
Milestones
Received: 22 August 1974
Published: 1 January 1976
Authors
Fred D. Crary